# SDR CA160127007

- Difficulty date: January 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 22,100 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Worn
- Location: Prop De-Ice
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PROP DEICE CAUTION LIGHT OCCURRED.  LEFT CYCLE WAS NOT PRODUCING HEAT ON ONE OR MORE PROP BLADES.  MAINTENANCE REPLACED THE LT NR 3 BLADE, AFT WIRES FROM THE BUS BAR TO THE BACK PLATE.
